When n-cycles in n-partite tournaments are longest cycles. / Gutin, Gregory; Rafiey, A.

In: Discrete Mathematics, Vol. 289, No. 1-3, 2004, p. 163-168.

Research output: Contribution to journalArticlepeer-review

Published
Original languageEnglish
Pages (from-to)163-168
JournalDiscrete Mathematics
Volume289
Issue number1-3
DOIs
Publication statusPublished - 2004
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 879484